Good luck @Heffsgirl, my Mrs’ was on anxiety type stuff for some issues, and when she didn’t take her stuff for a few days got really worked up (it was almost like she was addicted to this stuff and convinced herself she wasn’t normal without it). I had a feeling a doc just perscribed her stuff without helping her through being able to deal with stress, because that’s what it felt like. She went cold turkey and felt sick for a week but is definitley is much better off it, yes a few meltdowns which is to be expected, we just talk through it… she doesn’t feel like she’s addicted and needs it anymore, and is a happy well rounded person who’s able to deal with stress a million times better than she did when she took stuff to help. Hope everything runs smooth for you, just get through the first few days.
Blitzers are the best. Thanks for all the messages wishing me well. I really appreciate it.
Take care of yourself heffsgirl
So after vomiting, feeling confused, disoriented and dizzy and a visit to the GP I’m going to have to taper down slowly rather than cold turkey. Going for a tablet every other day for a two weeks. Then keep reducing. Probably be Christmas by the time its out of my system. Grrr.
It’s a ■■■■ that the symptoms can be so physical, the tapering will work and you’ll be all sorted by Christmas. Take care.
Hope you have a speedy recovery. Going cold turkey is a tough gig, never stuck to it due to the withdrawals. Forgetting my medication for one day makes my body throb and gives me terrible nightmares. Hopefully by Xmas time you’ll be able to kick the stuff and begin a new journey. Congratulations on making such a brave and positive step in your life!
Hang in there and be gentle with yourself. It will be all over soon.
Sometimes, eating raw ginger or drinking it as a tea can really help settle the gut.
If you can, try and do some light excercise. It can help out a little. Even just going for a walk can get your mind on other things. Your doing a great job heffsgirl, we are all right here with you
Having a ■■■■ time.
Started to try to improve my health, joined the local gym, joined their boot camp program (3 sessions a week for 8 weeks), 2nd session in I ■■■■■■ my ankle. Almost 4 weeks later and the ■■■■■■ is still swollen.
Having a ■■■■ time at work too. Got sent home at 10:15 due to body odour hygiene issues. As I said to my supervisor, I don’t know what the ■■■■ is causing it, it has been raised previously, so I’m making sure my uniform is always clean, that I’m showering just before I leave the house everything. Hell on days this ■■■■ is raised with me, I can still smell my deorderant on me, so have no ■■■■■■■ clue what is causing the problem or what the ■■■■ I’m supposed to do about it.
But it was certainly awesome to get called into the office this morning, and essentially told “get ■■■■■■, you smell” thought it could be done slightly more tactfully than that.
Not sure exactly what I’m supposed to do between now and Wednesday to make sure I don’t tell to ■■■■ off hom again. Suppose wash my uniform again, for all the good that ■■■■■■■ seems to do me.
Jeezuz man, … that sounds so ■■■■■■ up. I suppose you don’t want to take this route, but there are some serious breeches of employer employee relations there, and there’s a case to take to HR to have the prick that spoke to you that way raked. I would have told him/her to GAGF myself, if spoken to like that.
As for the BO thing, is that new?? If so, have you changed something in your diet lately?
You don’t mention seeing a Doctor about the ankle, or the odour issues at all, but I’m presuming you have, yeah??
I mean it’s really unlikely it could be related to the ankle, but swelling could mean infection?? (fkd if I know how) but infection might account for BO, it it was somehow the case.
Didn’t start at the same time or since has it?
Thanks mate. I didn’t take a tablet last night so first time I’ve gone a full 24 hours without it. Went to work and felt ok. I take the stairs to my office which is 6 flights up and take the stairs for meetings on different floors for exercise every day. I’m going to see how i feel in the morning and decide whether i push through and go another day without tablets.
The side effects are awful. Argh.
Mrs P took about 3 months to get off anti depressants before we had little Mr P. Same ■■■■, tapering tapering tapering. And even then it was big mood swings and depressive episodes. Awful stuff.
Guessing you’d been on it for ages?
that sucks mate. Maybe take some really strong deoderant with you to use during the day, eat some mints throughout the day. The guy who told you go to home sounds like an absolute flog. What sort of work do you do?
all you can do is your best mate
Sympathise - I’ve got bad body odour too, regardless of whether I wear deodorant. Nobody has complained recently but I’m pretty conscious about it and try to keep my distance from people. Will never forget copping an absolute mouthful from a stranger on the train. Humiliating but their the cards I’ve been dealt. Wonder with the extra physical exertion you’ve started, you’re sweating a lot more. Good luck, maybe try another deodorant.
Very light dusting of bicarbonate soda can do an AMAZING job. Zero smell under normal conditions, which for me has included long sleeves walking around all day in Bangkok. Sweat like a pig, did not matter.
Bonus is that it’s dirt cheap.
I feel like a right moron for not discovering this till recently.
Also consider what material you’re wearing and possibly holding onto the smell. Wool is best (yes, you can get very lightweight wool for hotter times).
Also, fark your supervisor.
Yep it was ■■■■ poor by the supervisor. I was obviously distressed by the conversation, mostly due to frustration and not having any idea what was causing the problem.
But it was very obvious to her that I was distressed and she absolutely failed in her duty of care to me. She had absolutely no idea what my state of mind was, or what I was thinking when I left the office because despite me obviously being distressed she did not ask.
If I was in her position and I had a staff member react the way I did, before I let them leave the office, I would be checking if they were okay, what they were planning on doing next, if they needed me to contact anyone for them etc.
I got a “go home, you smell. I can see you are upset by this so feel free to sit in this office by yourself for 5-10 minutes then leave.”
For the sweating, try a product called driclor. Trust me. It is a game changer. Around $20 from a chemist. Stings like hell the first time you put it on but then you don’t get the burn feeling. I have been on it for like 10 years now and swear by it to anyone who has the issue. Can walk around at work without a care if I raise my arms up and saves my shirts too so is a worth while investment!
I don’t think it is BO as such though, because I check that throughout the day, and most of the time I’m confident that is not an issue.
I think it is the actual uniform, I wash it, but I think it holds on to smells.
Getting of any sari/ssnri should be done with a lot of caution, often puts people in suicidal states. Some people can stop them in a few weeks. For some it can derail their lives for years. Just have a read of the horror stories from forums devoted to this topic. Speaking from personal experience, doctors don’t really understand withdrawals and how bad they can be. Heaps of doctors still don’t even believe in withdrawals from them and instead say it is the ‘original symptoms’ returning which is garbage. One pill every other day is not a great solution imo. Best way to do it from my experience is get onto an oral solution so you can measure the doses and drop by about 5% of your dose a month. Even doses reductions like this will cause problems for apt of people. Good luck with it heffs girl. Don’t mean to alarm or scare you, just suggest approaching with great caution.